# SDR ALGA0409201329919

- Difficulty date: April 6, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N577AL
- Make and model: Bell 407
- Aircraft serial: 53247
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C2710
- Condition: Clogged
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 10 MILES OFF OF BEACH LINE, THE BOOST PUMP CAME ON.  PILOT TURNED ACFT AROUND AND RETURNED TO BASE.  REPLACED LT BOOST PUMP CARTRIDGE.
